# SDR SWAA2023053130673

- Difficulty date: April 23, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- AFT CARGO DOOR INTERNAL SKIN LOWER SURFACE 14 INCHES FROM THE LWR FWD. CORNER<[01] PERFORMED HFEC HOLE PROBE INSPECTION ON ALL REMOVED FASTENER LOCATIONS AT AFT CARGO DOOR INTERNAL SKIN LOWER SURFACE 14' FROM LOWER FWD. CORNER; IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS.  [NORTEC 600 ; B/C 166317 ; CALIB.DUE- 10/23];[02] COMPLETED GRID OF UT THICKNESSES ON REWORKED AREA AS PER NDTM PART 4; 51-00-00 PROCEDURE 3. MINIMUM FOUND:0.042' [NOTE: CHEM-MILLED AREA] [DAKOTA ULTRASONICS ZX-6; B/C174231; CALIB.DUE- 12/23] ];[03] DOOR WILL BE REPLACED ON CARD TTG8Q00KN66M;[04] DOOR WILL BE REPLACED ON CARD TTG8Q00KN66M.
